# SDR USAA2012051100006

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 57,473 hours, 37,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOW LEVEL EXIT LIGHTING DAMAGED AT SEAT 12C.  MAINTENANCE REPLACED SEAT 12C LOW LEVEL EMERGENCY EXIT LIGHT PLATE IAW AMM 33-50-00.  LIGHTING SYSTEM OPS CHECKS GOOD.
